You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Adjoint Matrices for Polynomial Regression
D. R. Causton
Vol. 24, No. 2 (Jun., 1968), pp. 401-411
Published by: International Biometric Society
Stable URL: http://www.jstor.org/stable/2528044
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A method is described and tables are provided for the fitting of polynomials by least squares. The tables provide for the fitting of polynomials up to and including the 4th degree and 12 equally spaced abscissae, but the method used is quite general. It is considered that, particularly when the equation of the fitted curve is desired, the present method provides an attractive alternative to the use of orthogonal polynomials.
Biometrics © 1968 International Biometric Society